Sh:827

Bib entry
@article{Sh:827,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{Almost isometric embedding between metric spaces}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {155},
 year = {2006},
 pages = {309--334},
 issn = {0021-2172},
 doi = {10.1007/BF02773958},
 mrclass = {54E35 (03E05 03E35 54A35)},
 mrnumber = {2269433},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1007/BF02773958},
 note = {\href{https://arxiv.org/abs/math/0406530}{arXiv: math/0406530}},
 arxiv_number = {math/0406530}
}